CaltechAUTHORS
  A Caltech Library Service

Non-self-dual Yang-Mills connections with nonzero Chern number

Sadun, Lorenzo and Segert, Jan (1991) Non-self-dual Yang-Mills connections with nonzero Chern number. Bulletin Of The American Mathematical Society, 24 (1). pp. 163-171. ISSN 0273-0979. https://resolver.caltech.edu/CaltechAUTHORS:20170408-171639774

[img] PDF - Published Version
See Usage Policy.

649Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20170408-171639774


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1090/S0273-0979-1991-15978-1DOIArticle
Additional Information:© 1991 American Mathematical Society. Received by the editors April 3, 1990 and, in revised form, August 13, 1990. The first author is partially supported by NSF Grant DMS-8806731. The second author is partially supported by a Bantrell Fellowship and NSF Grant DMS-8801918.
Funders:
Funding AgencyGrant Number
NSFDMS-8806731
Bantrell FellowshipUNSPECIFIED
NSFDMS-8801918
Issue or Number:1
Classification Code:MSC (1985): Primary 81E13; Secondary 34B15, 53C05, 58E30
Record Number:CaltechAUTHORS:20170408-171639774
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20170408-171639774
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:76316
Collection:CaltechAUTHORS
Deposited By: 1Science Import
Deposited On:13 Mar 2018 17:44
Last Modified:03 Oct 2019 16:59

Repository Staff Only: item control page